MathSciNet Relay Station
MathSciNet bibliographic data
MR2303239 52B20 (14M25)
Joswig, Michael; Witte, Nikolaus Products of foldable triangulations. Adv. Math. 210 (2007), no. 2, 769–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement